# SDR AALA202110021219

- Difficulty date: September 18, 2021
- Submitted: October 2, 2021
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737*
- Aircraft serial: 30918
- Aircraft time: 36,401 hours, 14,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A8120
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO DOOR THRESHOLD WEB, LOCATED BETWEEN STA 807 AND STA 847 AT S25R. REPLACED WEB PER AARD 51-00-05-1.
